The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1657 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 1, 1990, pp. 43–64
DOI: 10.4171/ZAA/380

Published online: 1990-02-28

On Function Spaces Related to Finite Element Approximation Theory

Peter Oswald

Certain function spaces of Besov type based on triangular finite elements in a two-dimensional domain are introduced and investigated. These spaces allow a systematic approach to the main estimates of finite element approximation theory in Besov-Sobolev norms, to the problem of improving the rate of approximation by choosing appropriate triangulations, and to asymptotic error estimates for elliptic boundary value problems.

No keywords available for this article.

Oswald Peter: On Function Spaces Related to Finite Element Approximation Theory. Z. Anal. Anwend. 9 (1990), 43-64. doi: 10.4171/ZAA/380